On the Range sets of Hp Functions.
Mathematische Zeitschrift, Tome 154 (1977), pp. 261-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__154_172532,
author = {Daniel D. Bonar and Francis W. Carroll},
title = {On the {Range} sets of {Hp} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {261--264},
year = {1977},
volume = {154},
zbl = {0335.30025},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__154_172532/}
}
Daniel D. Bonar; Francis W. Carroll. On the Range sets of Hp Functions.. Mathematische Zeitschrift, Tome 154 (1977), pp. 261-264. http://geodesic.mathdoc.fr/item/MZ_1977__154_172532/